# SDR UIEA2019030803501

- Difficulty date: March 7, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,014 hours, 17,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 233N3219300
- Part serial: F00260
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARD FOR EMERGENCY LIGHT SWITCH OVERHEAD P5 PANEL INOP  ( TRANSFERRED TO MDDR 108362 AS PER DDG 25-20-01 NEF FLIGHT DECK (NEW NEF).    LP 1051442-M3: REMOVED AND REPLACED EMERGENCY LIGHTS GUARD SWITCH ASSEMBLY IAW 
AMM 33-51-08. THIS CLEARS MDDR 108362, STICKER REMOVED AND MCC NOTIFIED.  )
